Access count of this item: 77

Files in This Item:
File Description SizeFormat 
1609-05.pdf1.03 MBAdobe PDFView/Open
Title: Infinite dimensional stochastic processes associated with the Exotic Laplacians (Non-Commutative Analysis and Micro-Macro Duality)
Authors: JI, UN CIG
Author's alias: 齋藤, 公明
Keywords: MSC: 60H40
White Noise Theory
Exotic Laplacian
Gross Laplacian
Infinite Dimensional Brownian Motion
Issue Date: Jul-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1609
Start page: 49
End page: 62
Appears in Collections:Non-Commutative Analysis and Micro-Macro Duality

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.